# SDR 0101489606

- Difficulty date: April 19, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 66,622 hours, 66,673 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, THE LANDING GEAR INDICATED DOWN AND LOCKED.  THEN THE RIGHT MAIN GEAR INTERMITTENTLY INDICATED BOTH DOWN TO UNSAFE WITH ACCOMPANYING WARNING HORN.  GROUND OBSERVER REPORTED THE RIGHT MAIN GEAR AS NOT DOWN AND LOCKED WHEN CREW HAD A GREEN SAFE LIGHT.  COM PROCEDURES AND CYCLING OF GEAR RESULTED IN A DOWN AND LOCKED CONDITION BOTH INDICATED AND VISUALLY.  LANDING WAS NORMAL.  MAINTENANCE FOUND THE RIGHT MAIN GEAR DOOR ROLLER LOOSE.  ADJUSTED AND SECURED ROLLER.  OPERATIONAL CHECK NORMAL AIRCRAFT RETURNED TO SERVICE.
